# SDR CA970117005

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line Assembly
- Part number: 1556681161
- Condition: Chafed
- Location: Skid Actuator
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: H

## Discrepancy

(CAN) 'A' SYSTEM HYDRAULIC FLUID DEPLETED TO LOW QUANTITY LIGHT. PUMPS OFF AT HALF TANK. FLUID CONTINUED TO DECREASE. LINE AT HORIZONTAL STABILIZER AREA FOR TAIL SKID ACTUATOR LEAKING. CHAFED AT LIGHTENING HOLE. REPAIRED.
